| Model Number |
BAR-A8-8MM |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The description of the events detailed in this mdr represent intrinsic therapeutic's understanding at the time of submission.If any further information is found which would change or alter any conclusions or information another follow-up will be completed.Intrinsic therapeutics will continue to monitor for updates/trends.
Event or Problem Description
The original implantation on (b)(6) 2024 was reported as 2 implants used (the first was removed).A second implant was inserted into the space that the initial device had created.The final implanted device had images taken at (estimated) 5 months post op that showed some movement from the initial location.On 30-apr-2025, a report came in of a device migration out of the vertebra and a treatment plan is being developed.